MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6688600
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was issue with inaccurate respiratory rate during ventilation.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
According to the information provided by our field service engineer (fse), alarm for respiratory rate high was generated.During on-site visit issue was not reproduced by our fse.According to received information, replacement of the patient circuit solved the issue.The device passed all performance tests and was returned to clinical use.Device's logs were not provided for further analysis.Respiratory rate high alarm is a clinical alarm, which indicates difficulties with ventilating the patient.Alarm will be generated when set alarm limits are exceeded, as per design to alert the operator about ongoing issues.Leakage in the breathing circuit may be perceived by the ventilator as breath trigger from the patient and the ventilator will then initiate a support breath and the ventilator starts auto cycling.This will lead to an increase in the respiratory rate.The cause of the issue was determined and it is related to malfunction of the patient circuit.

Brand Name
BASE UNIT SERVO-N
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23484944
Report Number8010042-2025-0001633
Device Sequence Number10558684
Product Code CBK
UDI-Device Identifier07325710001042
UDI-Public(01)07325710001042(11)191028
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6688600
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown